MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION SYNERGY MEGATRON?; CORONARY DRUG-ELUTING STENT

BOSTON SCIENTIFIC CORPORATION SYNERGY MEGATRON?; CORONARY DRUG-ELUTING STENT
Model Number H7493942832350
Medical Device Problem Codes Leak/Splash (1354); Difficult to Remove (1528); Material Rupture (1546); Difficult to Advance (2920)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/24/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the balloon ruptured, and removal difficulties occurred.The target lesion was located in the moderately tortuous and severely calcified right coronary artery.Following pre-dilatations with 3.00 non-boston scientific balloon catheters, a 3.50 x 32mm synergy megatron drug-eluting stent was advanced in a 6f non-boston scientific (bsc) guide catheter with two wires and a 2.00 x 20 balloon, but it failed to advance the lesion.The stent was removed and noted to be intact.The 2.00 x 20 balloon was removed, and the stent was successfully delivered again across the lesion.However, following the initial inflation at 3-4 atmospheres for minimal seconds, and during deployment, the balloon ruptured.The deflation was instantaneous as the balloon ruptured.Contrast was seen on the angiography, and blood came back into the insufflator.When the balloon was removed, it would not retract back into the non-bsc guide.Subsequently, the balloon was removed in one piece by deep seating the non-bsc guide into the vessel.The 1.50 x 8mm, 2.00 x12mm, and 2.50 x12mm balloon catheters were delivered and the stent was fully expanded, post-dilated with a 3.50 x15 non-compliant balloon.No patient complications were reported.

Brand Name
SYNERGY MEGATRON?
Common Device Name
CORONARY DRUG-ELUTING STENT
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
ballybrit business park
galway
EI  
Manufacturer Contact
mark mischke
4100 hamline ave n
arden hills, MN 55112
7634941632
MDR Report Key22075394
Report Number2124215-2025-28421
Device Sequence Number9362984
Product Code NIQ
UDI-Device Identifier08714729985778
UDI-Public(01)08714729985778(17)260527(10)34260317
Combination Product (Y/N)Y
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
P150003
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 05/22/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/27/2026
Device Model NumberH7493942832350
Device Catalogue NumberH7493942832350
Device Lot Number0034260317
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/24/2025
Initial Report FDA Received Date05/22/2025
Date Device Manufactured05/27/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown